# SDR RU3A20150618014

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 10,537 hours, 4,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON INITIAL TAKE OFF.  FAILED AT 18^.  AIRSPEED REACHED 240 KIAS WITH NO OVER SPEED WARNING.  COMPLIED WITH OVER SPEED INSPECTION.  LUBED FLAPS.
